# SDR 96ZZZX5954

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6905A
- Make and model: Piper PA-60-700P
- Aircraft serial: 608423001
- Engine: Lyc LTIO540U2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: RJ10251
- Condition: Washer Worn
- Location: Oil Scav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN  C/W AEROSTAR SB600-131 INSPECTION OF TURBO OIL SCAVENGE PUMP, FOUND WASHER UNDER RETAINING RING OF SCAVENGE PUMP EMPELLER WORN AWAY LEAVING RING TO FLOAT IN COUPLING AREA.  SUBMITTER STATED THIS CONDITION APPARENTLY SHOULD NOT HAPPEN IF PROPER GARLOCK SEAL IS INSTALLED IN ENGINE ADAPTER WHICH, ON THIS PARTICULAR APPLICATION, THE PROPER SEAL IS INSTALLED.  PART TOTAL TIME 784.1 HRS.
